Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

On Finite Near-Rings with Identity

C. J. Maxson
The American Mathematical Monthly
Vol. 74, No. 10 (Dec., 1967), pp. 1228-1230
DOI: 10.2307/2315674
Stable URL: http://www.jstor.org/stable/2315674
Page Count: 3
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
On Finite Near-Rings with Identity
Preview not available

Page Thumbnails

  • Thumbnail: Page 
1228
    1228
  • Thumbnail: Page 
1229
    1229
  • Thumbnail: Page 
1230
    1230